# SDR REXA201000229

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N8541D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7541
- Aircraft time: 20,854 hours, 17,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 601R3220831155
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST AT LBL 18.00 I/B O/B SIDE HAS INDICATION NOTED APPROXIMATELY .200" IN LENGTH AT WL 69.0.  REMOVED VERTICAL POST ASSEMBLY AT FS 409.00+128, LBL 18.00 IAW CRJ 200 SRM 51-42-06.  LOCATED AND DRILLED NEW IO/B POSTS IAW CRJ 200 SRM 51-40-11.  ASSEMBLED O/B POSTS TOGETHER TO FORM ASSEMBLY IAW CRJ 200 SRM 51-42-06.  INSTALLED NEW SERVICEABLE POST ASSEMBLY IAW  BOMBARDIER AEROSPACE REO 601R-53-41-889 REV A.  PAINTED IAW CRJ 200 SRM 51-25-16 AND APPLIED DINITROL IAW CRJ 200 SRM 51-21-11.
